| Model Number |
7313 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer performed a blood glucose testing and obtained a reading of 154 mg/dl at 2:54 p.M.On the contour next ez meter.The meter automatically marked it as a control test, so the reading will be displayed as a control result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the contour next ez meter and contour next test strips which were different from the one associated with the event.Therefore, the returned meter was tested with the in-house contour next test strips from lot # 0fpec53a using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained during the in-house testing were properly marked as blood results.